Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Are there any chances of getting fever frequently after taking medicines for ild ?

dear dr my wife is an old case of seizure disorder since aug 06on following medicines stoin300mg od clobazam10mg hs & divalp750mg od.with no seizure since she compained of joints pain with noticeable swelling a 2d echo test of heart & hrct chest was carried out,stated pulmonary artery was dilated upto 65% alongwith symptoms of ILD. medicines been advised by the Dr. Sildenafil25mg BD, Prednosilone10mg OD, Azoprine75mg OD,Derephyllin DR she reponded +vely but now have fevers frequently advise pl
Asked On : Wed, 31 Aug 2011
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi well come to HCM.
iterstisal lung fibrosis is non curable progressive deteriorating condition, drug
prescribed and regular follow up with your doctor is must as she is already having
pulmonary hypertension on of the complication of this. fever must be due to some
super added infection as this kind of pts are prone to recurent RTI. Report to your
Doctor he will take due care for this. Thanks
Answered: Wed, 31 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor